By Wanda Jonsson | Nepean, Ontario | October 15, 2021
I experienced vaccine side effects, even though I’m not vaccinated. This happened twice (both times after being with my partner after his 2 Pfizer vaccinations).
First time (May 2021) I experienced spotting (bloody discharge) 3 days after spending time with him right after his first shot. I am post menopausal so bleeding was unusual and unexpected. I followed up with my doctor, had blood work, a pelvic ultrasound and a uterine biopsy. They couldn’t tell me why I had bleeding.
End of July, I spent time again with my partner 2 weeks after his 2nd Pfizer shot. Within 5 hours of seeing him, I began heavy bleeding with clots (unusual) that continued for 6 days. The 2nd day, my lower legs had multiple bruises. The 3rd day my upper lip erupted in cold sores (unusual). A follow up call with my doctor resulted in the conclusion of “unknown causes” and he said that it was mysterious but could not be connected to his vaccination.